Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the convergence of algebraic continued fractions whose coefficients have limiting values


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 5 (1904), 253-262
MSC: Primary 30B70; Secondary 40A15
DOI: https://doi.org/10.1090/S0002-9947-1904-1500672-9
MathSciNet review: 1500672
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B70, 40A15

Retrieve articles in all journals with MSC: 30B70, 40A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500672-9
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society